`a`
Journal of Modern Dynamics (JMD)
 

Dynamical cubes and a criteria for systems having product extensions
Pages: 365 - 405, Volume 9, 2015

doi:10.3934/jmd.2015.9.365      Abstract        References        Full text (934.2K)           Related Articles

Sebastián Donoso - Centro de Modelamiento Matemático and Departamento de Ingeniería Matemática, Universidad de Chile, Av. Blanco Encalada 2120, Santiago, Chile (email)
Wenbo Sun - Department of Mathematics, Northwestern University, 2033 Sheridan Road Evanston, IL 60208-2730, United States (email)

1 J. Auslander, Minimal Flows and Their Extensions, North-Holland Mathematics Studies, 153, North-Holland Publishing Co., Amsterdam, 1988.       
2 L. Auslander, L. Green and F. Hahn, Flows on Homogeneous Spaces, Ann. Math. Studies, 53, Princeton University Press, 1963.
3 T. Austin, On the norm convergence of non-conventional ergodic averages, Ergodic Theory Dynam. Systems, 30 (2010), 321-338.       
4 F. Blanchard, B. Host and A. Maass, Topological complexity, Ergodic Theory Dynam. Systems, 20 (2000), 641-662.       
5 Q. Chu, Multiple recurrence for two commuting transformations, Ergodic Theory Dynam. Systems, 31 (2011), 771-792.       
6 S. Donoso, Enveloping semigroups of systems of order d, Discrete Contin. Dyn. Sys., 34 (2014), 2729-2740.       
7 R. Ellis, Lectures on Topological Dynamics, W. A. Benjamin, Inc., New York, 1969.       
8 F. Gälher, A. Julien and J. Savinien, Combinatorics and topology of the Robinson tiling, C. R. Math. Acad. Sci. Paris, 350 (2012), 627-631.       
9 E. Glasner, Ergodic Theory via Joinings, Mathematical Surveys and Monographs, 101, American Mathematical Society, Providence, RI, 2003.       
10 E. Glasner, Topological ergodic decompositions and applications to products of powers of a minimal transformation, J. Anal. Math., 64 (1994), 241-262.       
11 B. Host, Ergodic seminorms for commuting transformations and applications, Studia Math., 195 (2009), 31-49.       
12 B. Host and B. Kra, Nonconventional averages and nilmanifolds, Ann. of Math. (2), 161 (2005), 397-488.       
13 B. Host, B. Kra and A. Maass, Nilsequences and a structure theorem for topological dynamical systems, Adv. Math., 224 (2010), 103-129.       
14 W. Huang, S. Shao and X. Ye, Nil Bohr-sets and almost automorphy of higher order, Memoirs of Amer. Math. Soc., 241, to appear.
15 A. Leibman, Pointwise convergence of ergodic averages for polynomial sequences of rotations of a nilmanifold, Ergodic Theory Dynam. Systems, 25 (2005), 201-213.       
16 S. Mozes, Tilings, substitution systems and dynamical systems generated by them, J. Anal. Math., 53 (1989), 139-186.       
17 J. Olli, Endomorphisms of Sturmian systems and the discrete chair substitution tiling system, Discrete Contin. Dyn. Syst., 33 (2013), 4173-4186.       
18 K. E. Petersen, Disjointness and weak mixing of minimal sets, Proc. Amer. Math. Soc., 24 (1970), 278-280.       
19 M. Queffélec, Substitution Dynamical Systems-Spectral Analysis, Second edition, Lecture Notes in Mathematics, 1294, Springer-Verlag, Berlin, 2010.       
20 C. Radin, Miles of Tiles, Student Mathematical Library, 1, American Mathematical Society, Providence, RI, 1999.       
21 S. Shao and X. Ye, Regionally proximal relation of order $d$ is an equivalence one for minimal systems and a combinatorial consequence, Adv. Math., 231 (2012), 1786-1817.       
22 T. Tao, Norm convergence of multiple ergodic averages for commuting transformations, Ergodic Theory Dynam. Systems, 28 (2008), 657-688.       
23 H. Towsner, Convergence of diagonal ergodic averages, Ergodic Theory Dynam. Systems, 29 (2009), 1309-1326.       
24 S. Tu and X. Ye, Dynamical parallelepipeds in minimal systems, J. Dynam. Differential Equations, 25 (2013), 765-776.       

Go to top